# SDR 2013FA0000624

- Difficulty date: November 1, 2013
- Submitted: November 2, 2013
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Aircraft time: 23,922 hours
- Engine: Cont IO520BB
- Engine time: 1,824 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: 1121
- Condition: Failed
- Location: Dynamic Brake
- Part time: 15 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT RETRACT WHEN SELECTING THE GEAR UP AND THE GEAR CIRCUIT BREAKER POPPED.  THE PILOT LT THE GEAR DOWN AND RETURNED TO THE AIRPORT.  TROUBLESHOT THE LANDING GEAR SYSTEM AND REPLACED THE DYNAMIC BRAKE RELAY.
